# SDR 2008UALA00073

- Difficulty date: January 5, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 26,222 hours, 3,376 cycles
- Engine: Pwa PW4090
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: S256W4028
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP-SLAT CONTROL 1 STATUS MESSAGE.   SUSPECT ELECTRIC MOTOR. REPLACED ELECTRIC MOTOR. PERFORMED PRIMARY FLAP MAT TEST. TEST PASSED AND MSG CLEARED. IN ADDITION, PERFORMED SECONDARY FLAP TEST PASSED. RAN FLAPS IN ALT 3 TIMES NO FAULTS.  ACFT OK FOR SERVICE.
